Mounting Debilities and Deaths from H1N1 Vaccine
For the complete article and references, go to:
Jordan McFarland, a 14-year-old boy from Virginia, is weak and struggling to walk after coming down with a reported case of Guillain-Barre syndrome (GBS) within hours after receiving the H1N1 vaccine for swine flu. Jordan left Inova Fairfax Hospital for Children in a wheelchair nearly a week after developing severe headaches, muscle spasms and weakness in his legs following a swine flu shot.
A young health care worker in France has also been diagnosed with GBS six days after she received a swine flu shot.
Swedish, Japanese, and Chinese health officials have reported a number of serious side effects, including deaths of people who received the H1N1 vaccine. In China, two people died hours after receiving their inoculations. Among those inoculated so far in China, more than 1,200 have complained of side effects ranging from sore arms, rashes, and headaches, to anaphylactic shock and sudden drops in blood pressure. Fifty-four percent of Chinese residents reported in a China Daily survey that they would not get the H1N1 vaccine because of concerns about the shot's safety.
At the beginning of November, a 42-year-old Quebec woman died two days after receiving the H1N1 vaccine. But authorities attributed her death to complications resulting from the H1N1 virus. What they didn’t say was that flu-like symptoms are also some of the adverse reactions you get from receiving a flu shot. It’s no surprise, then, that when an 80-year-old man died in Quebec after getting his H1N1 vaccine, health officials dismissed that too, saying it was too soon to link his death to the shot. Instead, they stressed that adverse reactions to this vaccine are “rare” and that “there is no evidence that the vaccine is dangerous”.
They also didn’t say that other reactions can include Guillian-Barre Syndrome (GBS) convulsions, syncope (fainting), blood and lymphatic system disorders, and immune disorders such as anaphylaxis, just to name a few – all events that can be life-threatening enough to end in death.
GSK’s H1N1 vaccine (which was granted FDA approval for use in the US as recently as November 10) was pulled in Manitoba, Canada after too many life-threatening reactions occurred there. As reported on CTV/Canada on November 20, the vaccine was triggering so many anaphylactic reactions that health officials and GSK pulled more than 170,000 doses of one batch. They tried to downplay their actions by saying this was merely a “precaution,” perhaps because much of this batch had already been disbursed. They admitted that 36 severe adverse events had been reported, most of which were allergic reactions that occurred within minutes of the shot, and all of which were treated “promptly.” But they glossed over the fact that one person died from an anaphylactic reaction, saying “the death hasn't been conclusively linked to the flu shot.” Manitoba health officials stated that severe allergic reactions from the batch in question was observed at a ratio of 1 in 20,000, which is FIVE TIMES higher than the typical rate of 1 in 100,000.
On November 15, the Turkish Republic released an anaphylactic reaction memorandum to its vaccine centers, warning them to watch out for “frightening side effects” to this vaccine. It seems that a doctor there went into a coma after his H1N1vaccination, the Turkish press said.
In Japan, at the end of October, seven of 22,000 medical workers vaccinated with H1N1 had developed side effects, four of them considered serious? Twenty five patients there had also reported side effects that included vomiting, allergic reactions and diminished consciousness?
Similar events are happening all over the world, but for the most part are not being reported in the mainstream press.